In memory of Prof. M. Sekanina, list of publications

Vítězslav Novák; Jiří Rosický

Archivum Mathematicum (1989)

  • Volume: 025, Issue: 1-2, page 1-4
  • ISSN: 0044-8753

How to cite

top

Novák, Vítězslav, and Rosický, Jiří. "In memory of Prof. M. Sekanina, list of publications." Archivum Mathematicum 025.1-2 (1989): 1-4. <http://eudml.org/doc/18251>.

@article{Novák1989,
author = {Novák, Vítězslav, Rosický, Jiří},
journal = {Archivum Mathematicum},
language = {eng},
number = {1-2},
pages = {1-4},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {In memory of Prof. M. Sekanina, list of publications},
url = {http://eudml.org/doc/18251},
volume = {025},
year = {1989},
}

TY - JOUR
AU - Novák, Vítězslav
AU - Rosický, Jiří
TI - In memory of Prof. M. Sekanina, list of publications
JO - Archivum Mathematicum
PY - 1989
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 025
IS - 1-2
SP - 1
EP - 4
LA - eng
UR - http://eudml.org/doc/18251
ER -

References

top
  1. Úplné systémy okolí množin v obecných topologických prostorech, Spisy Přír. Fak. MU v Brně 374 (1956), 1-8. (1956) 
  2. O jisté charakterizaci kompaktních množin v euklidovském prostoru, Čas. pěst. mat. 82 (1957), 129-136. (1957) MR0089386
  3. Rozklad přímky na shodné trojbodové množiny, Čas. pěst. mat. 83 (1958), 317-326 (with K. Koutský). (1958) MR0105069
  4. O rozkladech euklidovských prostorů, Čas. pěst. mat. 83 (1958), 70-79. (1958) 
  5. O jistých rozkladových množinách roviny, Čas. pěst. mat. 84 (1959), 74-82. (1959) MR0103444
  6. 3aмечания к факторизации бесконечной циклической группы, Czech. Math. J. 9 (1959), 485-495. (1959) 
  7. O jisté vlastnosti soustav nezávislých prvků v abelovské grupě, Čas. pěst. mat. 85 (1960), 338-341. (1960) MR0123606
  8. On an ordering of the set of vertices of a connected graph, Publ. Fac. Sci. Univ. Brno 412 (1960), 137-142. (1960) Zbl0118.18903MR0140095
  9. On the R-modification and several other modifications of a topology, Publ. Fac. Sci. Univ. Brno 410 (1960), 45-64 (with K. Koutský). (1960) Zbl0138.17202MR0176435
  10. On the systems of topologies with a given modification, Publ. Fac. Sci. Univ. Brno 418 (1960), 425-464 (with K. Koutský). (1960) Zbl0138.17301MR0176436
  11. Poznámka k faktorisaci nekomutativních grup, Čas. pěst. mat. 87 (1962), 94-97. (1962) MR0132773
  12. K некоторым вопросам существования факторизации бесконечной циклической группы, Czech. Math. J. 12 (1962), 223-230. (1962) Zbl0244.30010MR0147552
  13. O paзложениях плоскости на некоторые подмножества окружностей, Čas. pěst. mat. 88 (1963), 14-28 (with V. Polák). (1963) MR0181574
  14. Modifications of topologies, Proc. lst Prague Topol. Symp., Prague 1963, 254-256 (with K. Koutský). (1963) MR0177381
  15. On an ordering of the vertices of a graph, Čas. pěst. mat. 88 (1963), 265-282. (1963) Zbl0134.43303MR0181588
  16. К факторизации множества целых неотрицательных чисел, Czech. math. J. 14 (1964), 161-170. (1964) Zbl1117.65300
  17. On the commutativity of the modifying, Publ. Fac. Sci. Univ. Brno 454 (1964), 725-292 (with K. Koutský and V. Polák). (1964) Zbl0151.29401
  18. On ordering of the systém of all subset of a given set, Zeitschr. Math. Logik und Grundl. Math. 9 (1964), 283-301. (1964) MR0170827
  19. Системы топологий на даном множестве, Czech. Math. J. 15 (1965), 9-29. (1965) Zbl1099.01519
  20. A remark to the páper M. Froda-Schechter: Préordres et équiválences dans Vensemble des familles ďun ensemble, Arch. Math. (Brno), 1 (1965), 57-58. (1965) MR0202610
  21. Equivalent systems of sets and homeomorphic topologies, Czech. Math. J. 15 (1965), 323-328 (with F. Neuman). (1965) Zbl0139.40103MR0179087
  22. On the power of ordeřed sets, Arch. Math. (Brno) 2 (1965), 75-82. (1965) Zbl0148.25601MR0207600
  23. Topologies compatible with ordering, Arch. Math. (Brno) 2 (1966), 113-126 (with A. Sekaninová). (1966) Zbl0206.24702MR0209197
  24. Topologies compatible with ordering, Proc. 2nd Prague Topol. Symp. Prague 1966, 326-329. (1966) Zbl0206.24702MR0231768
  25. Verallgemeinerte Hamiltonische Linien, Beitráge zur Graphentheorie Teubner, Leipzig 1968, 147-156. (1968) MR0245467
  26. On a characterization of the systém of all regularly dosed sets in general closure spaces, Math. Nachr. 38 (1968), 61-66. (1968) MR0234875
  27. Categories of ordered sets, Arch. Math. (Brno) 4 (1968), 25-60. (1968) Zbl0196.03701MR0263721
  28. Embedding of the category of partially ordered sets into the category of topological spaces, Fund. Math. LXVI (1969), 95-98. (1969) Zbl0195.24301MR0252284
  29. Remark to inner constellation in topological spaces, Publ. Fac. Sci. Univ. Brno 507 (1969), 317-332 (with V. Polak and N. Poláková). (1969) Zbl0231.54002MR0295273
  30. Number of polynomials in ordered algebras, Coll. Math. XXII (1971), 181-192. (1971) Zbl0233.06006MR0282905
  31. On an algorithm for ordering of graphs, Can. Math. Bull. 14 (1971), 221-224. (1971) Zbl0215.33903MR0309775
  32. Embedding of the category of ordered sets in the category of semigroups, Acta Fac. Rer. Nat. Univ. Comen. - Mathematica 1971, 77-79. (1971) Zbl0246.06002MR0382515
  33. On orderings of the system of subsets of ordered sets, Fund. Math. LXX (1971), 231-243. (1971) Zbl0217.02702MR0285455
  34. Polynomials in topological algebras, Czech. Math. J. 21 (1971), 431-436. (1971) Zbl0234.08007MR0291229
  35. On the number of polynomials in ordered algebra, Czech. Math. J. 21 (1971), 391-398 (with A. Sekaninova). (1971) Zbl0234.06014MR0304266
  36. Realization of ordered sets by universal algebras, Mini-conference on Universal algebra, Szeged 1971, 11-12. (1971) Zbl0372.06001
  37. Realizations of closure spaces by set systems, Proc. 3rd Prague Topol. Symp., Prague 1971, 85-87 (with J. Chvalina). (1971) MR0355942
  38. Algebraische Operationen in universellen Algebren, Studien zur Algebra und ihre Anw., Akademie-Verlag, Berlin 1972, 83-86. (1972) Zbl0265.08010MR0340152
  39. Realization of ordered sets by means of universal algebras, especially by semigroups, Theory of sets and topology, Berlin 1972, 455-466. (1972) MR0340153
  40. Realizations of topologies by set-systems, Coll. Math. Soc. J. Bolyai, 8. Topics in Topology, Keszthely 1972, 535-555 (with J. Rosicky). (1972) MR0355945
  41. On Two Constructions of Hamiltonian Graphs, Recent Advances in Graph Theory, Academia, Prague, 1974, 471-475. (1974) MR0384604
  42. Adequate subcategories in the category of ordered sets, Scripta Fac. Sci. Univ. Brno 1 (1974), 43-52. (1974) Zbl0394.18004MR0390013
  43. Orderings of the system of all sublattices of a distributive lattice, Coll. Math. Soc. J. Bolyai, 14 Lattice theory, Szeged 1974, 379-393. (1974) MR0437416
  44. Graphs and betweenness, Mat. čas. 25 (1975) 41-47. (1975) 
  45. Concrete categories with non-injective monomorphism, Coll. Math. Soc. J. Bolyai, 17. Contributions to universal algebra, Szeged 1975, 435-439. (1975) MR0463077
  46. Monads in categories of graphs, Graphs, Hyper graphs and Block Systems, Zielona Gora 1976, 225-261. (1976) Zbl0372.18002
  47. Topologies on systems of subsets, Proc. 4th Prague Topol. Symp., Prague 1976, 420-424. (1976) MR0474176
  48. Hamiltonian lines in powers of infinite graphs, Coll. Math. Soc. J. Bolyai, 18. Combinatorics, Keszthely 1976, 1001-1015. (1976) MR0519323
  49. Algebren auf Graphen, Beitrage zur Graphentheorie und Anw., Oberhof 1977, 239-245. (1977) Zbl0425.05047MR0599781
  50. Subobject monads in the category of ordered sets, Coll. Math. Soc. J. Bolyai 29. Universal Algebra, Esztergom 1977, 727-733. (1977) MR0660906
  51. Hyper spaces and algebras, Proc. Conf. Topology and Measure II, Greifswald 1980,139-145. (1980) 
  52. Regularization of the power of a graph, Acta Math. Univ. Comen., 39 (1980), 61-66 (with V. Vetchy). (1980) Zbl0507.05058MR0619263
  53. Arbitrarily traceable eulerian graph has the hamiltonian square, Arch. Math. (Brno) 18 (1982), 91-94 (with A. Sekaninovd). (1982) Zbl0503.05042MR0683350
  54. On system of subobject functors in the category of ordered sets, Univ. Alg. Appl., Banach Center Publ. 9. Warsaw 1982, 225-232. (1982) Zbl0511.06004MR0738817
  55. Squares of triangular cacti, Arch. Math. (Brno) 19 (1983), 153-160 (with S. Říha). (1983) Zbl0545.05044MR0725198
  56. Hamiltonian functors, Graphs and other comb. Topics, Prague 1982, Teubner, Leipzig 1983, 259-266. (1982) MR0737048
  57. Kanonické uspořádaní uzlů grafů EM v proceduře PREPR, Sborník konf. o plánování chem. reakcí, Org. syntéza a počítače, Brno 1983, 71-78. (1983) 
  58. Hyper structures for ordered sets and topological spaces, Proc. Conf. Topol, and measure IV., Greifswald 1984, 173-176. (1984) 
  59. Factors in powers of graphs, Graphs, Hypergraphs and Appl., Teubner, Leipzig 1985, 157-159. (1985) Zbl0607.05054MR0869458
  60. Functors and enumeration for ordered sets, Contrib. Gen. Alg. 3, Conf. Wien 1985, 341-353. (1985) Zbl0568.06001MR0815141
  61. A metric for graphs, Čas. pěst. mat. 111 (1986), 431-433 (with V. Baláš, J. Koča and V. Kvasnička). (1986) Zbl0611.05054MR0871718
  62. On the lattice of the stable partitionings of a graph, Proc. Algebra and Graphentheorie, Siebenlehn 1985, 87-90. (1985) 
  63. On a certain type of linear extensions of finite posets, (with A. Sekaninová), to appear. 
  64. The factors in powers of infinite graphs, to appear. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.